# SDR P5CA2015011900002

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 4,868 hours, 1,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005235
- Part serial: 000327
- Condition: Damaged
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED LIGHTNING STRIKE ON FINAL.  LEFT SIDE OF NOSE, ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19.  FOUND RADOME & RUDDER TOP T/E  DAMAGED.  REPLACED RADOME IAW AMM 53-13-01 AND ACCOMPLISHED TEMP REPAIR ON RUDDER IAW SRM 55-40-30.
